# SDR QXEA9600100

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- Propeller: Rotol R321482F8
- System (JASC): 6114 · Propeller Hub Section
- Part: O-Ring
- Part number: 750350AF
- Condition: Cut
- Location: Nr 2 Prop Dome
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MWH - NR 2 ENGINE SHUTDOWN IN-FLIGHT DUE TO LOW OIL PRESSURE INDICATION.  AIRCRAFT LANDED IN MWH WITHOUT FURTHER PROBLEMS.  NR 2 PROPELLER LEAKING OIL BECAUSE OF CUT PROP DOME O-RING.  O-RING REPLACED I/A/W MAINT. MANUAL AND PROP OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
